MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT

Medline Industries, LP MEDLINE; IV START KIT
Catalog Number DYND74296
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have had many patients totally lose their iv sites due to the tape and tegaderms not adhering to the skin properly." "i tried wore a dressing for about two hours today and both the tape and the transparent dressings curled up at the edges.".
 
Additional Manufacturer Narrative
The account reported finding adhesive issue with dressings, and the complaint stated that patients totally lose their iv sites due to the tape and tegaderms not adhering to the skin properly.A photo was received for investigation; the dressing with transparent tape on the bottom and top of the dressing was adhered to the customer's arm, and the edges and corners of the dressing and tape were curling up away from the skin.Per the photos provided, the reported issue was confirmed, and no other defects or damage was observed.The cause was documented as sample required to determine cause, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50853924
Report Number1417592-2026-47414
Device Sequence Number9497713
Product Code LRO
UDI-Device Identifier10193489191417
UDI-Public10193489191417
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
KUNKOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74296
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown